BOLTON MEDICAL, INC. RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Back to Search Results |
| Catalog Number |
28-N4-30-209-26U |
| Medical Device Problem Codes |
Patient Device Interaction Problem (4001); Failure to Seal (4070)
| Health Effect - Clinical Code |
Vascular Dissection (3160)
| Date of Event |
04/22/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
"distal sine and proximal sine (suspected) / coagulopathy / dic/ lower limb ischemia: the patient developed dsine and psine (suspected) after we reported the cerebral infarction under #(b)(4).The effects of cerebral infarction have lessened since the previous report.The patient fell in the course of his/her normal activities and a ct was taken at the hospital on (b)(6) 2024, which showed dsine.Although the central side also appeared to be dissected, it was determined that no treatment was necessary.Although the patient has dsine, the ischemia to the lower limbs has not developed much so far, the procedure will be performed on may 9 to implant a device for tevar on the peripheral side, slightly above the celiac artery instead of an emergency procedure.Physician's comment: coagulopathy, dic, and lower limb ischemia developed.Operation type: tevar.Blood loss: amount is unknown.Image available upon request.Pre-case plan available: schema attached.Additional information available upon request.(tc# (b)(4))".Patient outcome: "there was minor health damage to the patient.The patient is scheduled for procedure.".
Additional Manufacturer Narrative
Event or Problem Description
"distal sine and proximal sine (suspected) / coagulopathy / dic/ lower limb ischemia: the patient developed dsine and psine (suspected) after we reported the cerebral infarction under # (b)(6).The effects of cerebral infarction have lessened since the previous report.The patient fell in the course of his/her normal activities and a ct was taken at the hospital on (b)(6) 2024, which showed dsine.Although the central side also appeared to be dissected, it was determined that no treatment was necessary.Although the patient has dsine, the ischemia to the lower limbs has not developed much so far, the procedure will be performed on (b)(6) to implant a device for tevar on the peripheral side, slightly above the celiac artery instead of an emergency procedure.Physician's comment: coagulopathy, dic, and lower limb ischemia developed.Operation type: tevar blood loss: amount is unknown.Image available upon request pre-case plan available: schema attached additional information available upon request (tc#bm250402462)" patient outcome: "there was minor health damage to the patient.The patient is scheduled for procedure.".